My Royal Court

09 January 2012

A Bitter Pill Indeed...

I stumbled upon a captivating article this morning.  A sizable pharmaceutical company is recalling several of its medications.  Those listed were Excedrin, NoDoz, and Gas-X. 

If you find yourself requiring these meds but can not take them, I deduce this means your head may possibly burst from pain.  Perhaps you will not realize this pain or the fact that you are breaking wind since you will be asleep from a lack of caffeine.  Just make sure that you are alone, or at least that no one is down wind, when this occurs. 


  1. LOL @ the down wind comment. Tums it is...hahaha

  2. Wow, this is interesting!!

    Carsedra of:

  3. Hahah that almost made me panic when I saw it on the news this morning, til I saw that they were not forced to the recall, and its for "broken pills". Yeah, I'll take my chances. Don't touch my Excedrin Migraine.

  4. Jax - be careful, now!

    C - I thought so, too.

    Gia - I second that.

  5. Yikes - I'll be tossing my No-Doz. It had some freakish side effects anyways!


Related Posts Plugin for WordPress, Blogger...